Georgii Zelenov
Georgii Zelenov
Неизвестная организация
Нет подтвержденного адреса электронной почты
Название
Процитировано
Процитировано
Год
Fractional smoothness of distributions of polynomials and a fractional analog of the Hardy–Landau–Littlewood inequality
V Bogachev, E Kosov, G Zelenov
Transactions of the American Mathematical Society 370 (6), 4401-4432, 2018
262018
On distances between distributions of polynomials
GI Zelenov
Theory of Stochastic Processes 22 (2), 79-85, 2017
92017
Membership of distributions of polynomials in the Nikolskii–Besov class
VI Bogachev, GI Zelenov, ED Kosov
Doklady Mathematics 94 (1), 453-457, 2016
92016
On convergence in variation of weakly convergent multidimensional distributions
VI Bogachev, GI Zelenov
Doklady Mathematics 91 (2), 138-141, 2015
82015
Fractional smoothness of distributions of trigonometric polynomials on a space with a Gaussian measure
GI Zelenov
The bulletin of Irkutsk State University.«Geoarchaeology, Ethnology, and …, 2020
2020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–5